# SDR GTIA012262

- Difficulty date: November 8, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING LEFT REAR SPAR DOUBLER CRACKED IMMEDIATELY OUTBOARD OF THE STATION XCW=58.688 TRAPEZOIDAL PANEL TO REAR SPAR ATTACH FITTING.  REMOVED DAMAGE AREA.  REPAIR DOUBLER FABRICATE.  INSTALLED REPAIR DOUBLER IAW DC9.  (M)
